Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 21 of 61 found articles
 
 
  Finite-sample density and its small sample asymptotic approximation
 
 
Title: Finite-sample density and its small sample asymptotic approximation
Author: Jurečková, Jana
Sabolová, Radka
Appeared in: Statistics & probability letters
Paging: Volume 81 (2011) nr. 8 pages 8 p.
Year: 2011
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 21 of 61 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands